food interaction for NID (LOGOS)
alcohol interaction for NID (LOGOS)
pregnancy interaction for NID (LOGOS)
lactation interaction for NID (LOGOS)
medicine interaction for NID (LOGOS)
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
SALT INFORMATION FOR NID (LOGOS)
How it works
Common side effects
SUBSTITUTES FOR NID (LOGOS)
- WILLGO 200 MG TABLET(10 tablets in strip)Panacea Biotec LtdRs. 3.60/tabletRs. 36pay 44% more per tablet
- PRONIM 200MG TABLET(10 tablets in strip)Unichem Laboratories LtdRs. 5.76/tabletRs. 57.60pay 130% more per tablet
- NIMPREX SR 200MG TABLET(10 tablets in strip)Seagull Labs (I) Pvt LtdRs. 4.80/tabletRs. 48pay 92% more per tablet
- NIMESON 200 MG TABLET(10 tablets in strip)Unison Pharmaceuticals Pvt LtdRs. 1.81/tabletRs. 18.08save 28% more per tablet
- EMSULIDE 200 MG TABLET(10 tablets in strip)Emcure Pharmaceuticals LtdRs. 1.60/tabletRs. 16save 36% more per tablet
Expert advice FOR NID (LOGOS)
- if you are allergic to Nimesulide, or any of the other ingredients of this medicine.
- if you have or had gastric ulceration/bleeding in the past.
Frequently asked questions FOR NID (LOGOS)
Q. Is Nimesulide an antibiotic?
No, Nimesulide is non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug) which relieves acute pain in conditions like joint pain and period pain. However, it may be used with antibiotics to relieve pain associated with certain infections
Q. Can I take Nimesulide with paracetamol or ibuprofen?
Nimesulide, paracetamol and ibuprofen are non-steroidal anti-inflammatory drugs (NSAIDs; pain-relieving drugs). Taking two NSAID drugs together is not advisable as it may increase the potential for gastric ulceration and bleeding
Q. Does Nimesulide contain aspirin or sulphur?
No. Nimesulide is a non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug) doesn't contain aspirin or sulphur
Q. Is Nimesulide safe?
Nimesulide is safe at prescribed dose and duration as advised by your doctor.